MathSciNet Relay Station
MathSciNet bibliographic data
MR2834071 34C05
Llibre, Jaume; Ponce, Enrique; Ros, Javier Algebraic determination of limit cycles in a family of three-dimensional piecewise linear differential systems. Nonlinear Anal. 74 (2011), no. 17, 6712–6727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement